# SDR TSAA9752332

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 302 - PILOT REPORT.  DOOR ANNUNCIATOR LIGHT ILLUMINATED ON TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED DOOR STOPS AND CAM PLATES AND OVER CENTER CONTROL ROD PER MM 52-11-0, PAGES 510-514.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
